Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 30, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 7, 2010, 11:00 PM EDT for Ashland County, Richland County, Ohio. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2010, 11:00 PM EDT (03:00 UTC)
- Expired
- May 7, 2010, 11:22 PM EDT
- In force
- 22 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:05 PM EDT | TSTM WND DMG | 6 Nw Butler, OH | SOME LARGE LIMBS DOWN NEAR BELLVILLE. |
| May 7, 11:05 PM EDT | TSTM WND DMG | Mifflin, OH | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:30 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS51 KCLE 080300
SVRCLE
OHC005-139-080345-
/O.NEW.KCLE.SV.W.0030.100508T0300Z-100508T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1100 PM EDT FRI MAY 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHLAND COUNTY IN NORTH CENTRAL OHIO
SOUTHERN RICHLAND COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1145 PM EDT
* AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEXINGTON...OR 7 MILES SOUTHWEST OF MANSFIELD...AND WAS MOVING EAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYESVILLE...
LOUDONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4058 8263 4063 8262 4064 8264 4067 8262
4071 8262 4071 8272 4076 8273 4098 8213
4069 8213 4066 8222 4057 8222 4056 8261
TIME...MOT...LOC 0300Z 257DEG 55KT 4070 8245
$$
LAPLANTE2 follow-up statements
634
WWUS51 KCLE 080316
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 PM EDT FRI MAY 7 2010
OHC005-139-080345-
/O.CON.KCLE.SV.W.0030.000000T0000Z-100508T0345Z/
ASHLAND OH-RICHLAND OH-
1116 PM EDT FRI MAY 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHERN RICHLAND AND ASHLAND COUNTIES...
AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HAYESVILLE...OR 10 MILES SOUTHEAST OF ASHLAND...MOVING EAST AT
65 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
&&
LAT...LON 4058 8263 4063 8262 4064 8264 4067 8262
4071 8262 4071 8272 4076 8273 4098 8213
4069 8213 4066 8222 4057 8222 4056 8261
TIME...MOT...LOC 0316Z 257DEG 55KT 4075 8213
$$
FITZ614
WWUS51 KCLE 080322
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 PM EDT FRI MAY 7 2010
OHC005-139-080332-
/O.CAN.KCLE.SV.W.0030.000000T0000Z-100508T0345Z/
ASHLAND OH-RICHLAND OH-
1122 PM EDT FRI MAY 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND AND ASHLAND
COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
LAT...LON 4058 8263 4063 8262 4064 8264 4067 8262
4071 8262 4071 8272 4076 8273 4098 8213
4069 8213 4066 8222 4057 8222 4056 8261
TIME...MOT...LOC 0322Z 257DEG 55KT 4076 8201
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:55 PM EDT, 5 minutes earlier.
Area forecast discussion, May 7, 10:55 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT FRI MAY 7 2010
.SYNOPSIS...
A WARM FRONT OVER OHIO WILL LIFT NORTH OF THE AREA THIS
EVENING...FOLLOWED QUICKLY BY A STRONG COLD FRONT. THE FRONT WILL
MOVE EAST OF THE AREA LATE TONIGHT AS LOW PRESSURE TRACKS
NORTHEAST FROM THE LOWER GREAT LAKES TO NEW ENGLAND. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
JUST SPOKE TO STORM PREDICTION CENTER AND AFTER CALL WE DECIDED TO
EXTEND THE TORNADO WATCH AN ADDITIONAL TWO HOURS UNTIL 1 AM FOR
MUCH OF THE WATCH AREA. THUNDERSTORMS WITH ROTATION ARE STILL
ONGOING ACROSS THE TORNADO WATCH AREA AND IT IS ANTICIPATED THAT
THE REST OF THE TORNADO WATCH WILL BE ALLOWED TO EXPIRE AT 1 AM.
AREAS TO THE EXTREME WEST HAVE BEEN CLEARED FROM THE WATCH AS
THUNDERSTORMS ARE MOVING EAST OF THAT AREA.
SEVERE THUNDERSTORM REMAINS IN EFFECT AS ISSUED.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WILL NEED TO KEEP SHORT. MUCH COLD AIR WILL FILL IN BEHIND THE
LOW AND COLD FRONT. EXPECT STRONG WINDS TO OCCUR IN THE COLD
ADVECTION SATURDAY UNDER A STRONG LOW LEVEL JET AROUND THE LOW.
EXPECT WITH THE COLD AIR MOVING ACROSS THE LAKE WE WILL LIKELY
HAVE LAKE EFFECT RAIN SHOWERS ACROSS THE EAST HALF OF THE AREA.
ALSO WITH THE AIRMASS STILL GENERALLY UNSTABLE IN THE LOWER LEVELS
HAVE INCLUDED A CHANCE OF SHOWERS ELSEWHERE AS WELL. WILL DRY OUT
THE WEST SATURDAY NIGHT BUT COULD STILL SEE SHOWERS SE OF THE LAKE
IN THE MORE MOIST AIR. FOR SUNDAY WILL KEEP A SLIGHT CHANCE IN THE
NORTHEAST BUT DRY FOR THE MOST PART AS MUCH DRIER AIR BUILDS IN.
FROST POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER THE AREA FOR THE BEGINNING OF NEXT WEEK ALLOWING
FOR SEASONABLE TEMPERATURES AND DRY CONDITIONS. GFS AND ECMWF
SHOWING LOW PRESSURE OVER THE PLAINS MOVING EAST TOWARDS THE GREAT
LAKES ON TUESDAY...WHILE LARGE AREA OF HIGH PRESSURE HOLDS ON ALONG
THE EAST COAST. SLOWLY INTRODUCED CHANCE POPS ASSOCIATED WITH LOW
PRESSURE THROUGH TUESDAY...THEN LOW PRESSURE PUSHES WELL EAST OF THE
AREA ON WEDNESDAY WITH COLD FRONT MOVING OVER THE OHIO VALLEY AND
BECOMING STATIONARY. BOTH MODELS TRYING TO KEEP BOUNDARY OVER THE
OHIO VALLEY DURING THE SECOND HALF OF THE WEEK. MENTION SOME SLIGHT
CHANCE POPS IN GRIDS DURING THE SECOND HALF OF THE WEEK WITH CHANCE
OVER SOUTHERN AREAS NEAREST TO THE BOUNDARY. ANOTHER LOW PRESSURE
PULLS OUT OF THE PLAINS STATES TOWARDS THE END OF THE WEEK WHICH MAY
BRING THE BOUNDARY BACK NORTH NEAR OR OVER THE AREA KEEPING
CONDITIONS UNSETTLED. BEGAN THE PERIOD WITH TEMPERATURES CLOSE TO
SEASONAL NORMALS AND GUIDANCE VALUES...BUT THEN OVERALL TRENDED A
BIT WARMER THAN GUIDANCE TOWARDS THE END OF NEXT WEEK ESPECIALLY ON
OVERNIGHT LOWS WITH LACK OF RADIATING CONDITIONS AND HIGHER
DEWPOINTS ACROSS THE AREA.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE EXTREME NORTHWEST OHIO WITH COLD FRONT TRAINLING TO
THE SOUTHWEST. LOW AND COLD FRONT SHOULD MOVE EAST OF THE AREA BY
06-08Z. STRONG THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF FRONT
THIS EVENING. LARGE HAIL AND STRONG GUSTY WINDS EXCESS OF 40KT
COULD ACCOMPANY THESE STORMS AS THEY MOVE THROUGH. PRECIP/TSMTM
WILL LIKELY CONTINUE FOR ABOUT 4 HOURS AFTER THE FRONT MOVES
THROUGH. THERE COULD BE A BRIEF PERIOD THEN OF VFR WEATHER...BUT
THEN EXPECT MVFR CIGS TO RETURN AND LINGER THEN UNTIL 18Z-21Z
SATURDAY WITH SCATTERED SHOWERS. LOW WILL BE DEEPENING AS IT MOVES
EAST. WINDS WILL LIKELY GUST TO 25 TO 30KT LATER TONIGHT THEN TO
AROUND 35KT DURING THE DAY SATURDAY.
.OUTLOOK...NON-VFR CONDITIONS FOR EASTERN SITES POSSIBLE INTO
SATURDAY NIGHT. NON VFR POSSIBLE TUESDAY.
&&
.MARINE...
MODELS HAVE AGAIN SHIFTED THE TRACK OF THE LOW FURTHER NORTH WHICH
LEADS TO MORE OF A VEERING WIND SCENARIO THROUGH TONIGHT. THE STRONG
COLD FRONT AND PRESSURE GRADIENT WILL INCREASE WINDS TO GALES
QUICKLY FROM WEST TO EAST LATE TONIGHT WITH GALES PERSISTING UNTIL
DIMINISHING BEGINS SATURDAY EVENING. SOME SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS ARE LIKELY TO AFFECT PARTS OF THE LAKE UNTIL
THE COLD FRONT PASSES.
DIMINISHING FLOW WILL CONTINUE SAT NIGHT AND SUN AS HIGH PRESSURE
MOVES OVER THE LAKE BY SUNDAY EVENING. THE HIGH WILL SHIFT EAST ON
TUESDAY THEN ANOTHER LOW IS EXPECTED TO MOVE NE INTO LAKE MICHIGAN
BY TUESDAY EVENING INCREASING AN ESE FLOW TUE ON LAKE ERIE. THE
MODELS DIFFER FOR WEDNESDAY BUT THE CONSENSUS IS FOR THE LOW TO MOVE
NE OF THE LAKES AND PULL A COLD FRONT SE ACROSS LAKE ERIE SO
EXPECTING TO SEE FLOW VEER TO S THEN WEST TO NW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
OHZ010>014-089.
WIND ADVISORY FROM 4 AM TO 6 PM EDT SATURDAY FOR OHZ003-
006>009-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
PAZ001>003.
MARINE...GALE WARNING UNTIL 8 PM EDT SATURDAY FOR LEZ061-142>149-
162>169.
LOW WATER ADVISORY UNTIL 6 PM EDT SATURDAY FOR LEZ142-143-162-
163.
&&
SYNOPSIS...TK
NEAR TERM...LOMBARDY
SHORT TERM...TK
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ADAMSHazardous weather outlook, May 7, 10:42 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1042 PM EDT FRI MAY 7 2010 OHZ010>013-090245- LORAIN-CUYAHOGA-LAKE-GEAUGA- 1042 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 1 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ009-018>022-027>032-036>038-047-090245- ERIE OH-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 1042 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 1 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>008-017-090245- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 1042 PM EDT FRI MAY 7 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ014-089-PAZ001>003-090245- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1042 PM EDT FRI MAY 7 2010 ...SEVERE THUNDERSTORM WATCH 145 IN EFFECT UNTIL 3 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ023-033-090245- TRUMBULL-MAHONING- 1042 PM EDT FRI MAY 7 2010 ...SEVERE THUNDERSTORM WATCH 145 IN EFFECT UNTIL 3 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ144>147-164>167-090245- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 1042 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 1 AM EDT SATURDAY... ...GALE WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142-143-162-163-090245- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1042 PM EDT FRI MAY 7 2010 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-090245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 1042 PM EDT FRI MAY 7 2010 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ148-149-168-169-090245- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1042 PM EDT FRI MAY 7 2010 ...SEVERE THUNDERSTORM WATCH 145 IN EFFECT UNTIL 3 AM EDT SATURDAY... ...GALE WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 7, 9:48 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0912 PM HAIL BAY VILLAGE 41.49N 81.93W
05/07/2010 M1.25 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL HIGHLAND HEIGHTS 41.55N 81.47W
05/07/2010 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0918 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0930 PM HAIL KIRTLAND 41.60N 81.34W
05/07/2010 M1.50 INCH LAKE OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 9:53 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
953 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0929 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 M1.00 INCH CUYAHOGA OH PUBLIC
&&
LOMBARDYLocal storm report, May 7, 10:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL EUCLID 41.59N 81.52W
05/07/2010 M0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0933 PM HAIL KIRTLAND 41.60N 81.34W
05/07/2010 M0.88 INCH LAKE OH TRAINED SPOTTER
0930 PM HAIL GARFIELD HEIGHTS 41.42N 81.60W
05/07/2010 M0.50 INCH CUYAHOGA OH TRAINED SPOTTER
0930 PM HAIL MACEDONIA 41.31N 81.50W
05/07/2010 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 10:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL BRADNER 41.32N 83.44W
05/07/2010 E1.00 INCH WOOD OH AMATEUR RADIO
0933 PM HAIL UPPER SANDUSKY 40.83N 83.28W
05/07/2010 E0.75 INCH WYANDOT OH AMATEUR RADIO
0939 PM HAIL WILLOUGHBY 41.65N 81.41W
05/07/2010 E0.88 INCH LAKE OH TRAINED SPOTTER
0948 PM TSTM WND DMG AKRON 41.08N 81.52W
05/07/2010 SUMMIT OH TRAINED SPOTTER
LARGE LIMBS BROKEN
0935 PM HAIL TWINSBURG 41.32N 81.45W
05/07/2010 E1.00 INCH SUMMIT OH TRAINED SPOTTER
0950 PM HAIL SOLON 41.39N 81.44W
05/07/2010 E0.25 INCH CUYAHOGA OH TRAINED SPOTTER
1030 PM TSTM WND DMG LINESVILLE 41.66N 80.42W
05/07/2010 CRAWFORD PA AMATEUR RADIO
TREES AND LINES DOWN
&&Local storm report, May 7, 10:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL SOUTH EUCLID 41.52N 81.53W
05/07/2010 E1.00 INCH CUYAHOGA OH AMATEUR RADIO
NICKEL TO QUARTER HAIL REPORTED
0920 PM HAIL EUCLID 41.59N 81.52W
05/07/2010 E1.00 INCH CUYAHOGA OH AMATEUR RADIO
0842 PM DOWNBURST CASTALIA 41.40N 82.81W
05/07/2010 ERIE OH AMATEUR RADIO
POWER POLES DOWN NEAR STATE ROUTE 101 AND GARDNER ROAD
0928 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 E1.75 INCH CUYAHOGA OH TRAINED SPOTTER
0924 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&Local storm report, May 7, 10:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1056 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL NORTHFIELD 41.34N 81.53W
05/07/2010 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:11 PM EDT | Tornado Warning | CLE | Erie, Ottawa | 34 min |
| May 7, 8:31 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 29 min |
| May 7, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 43 min |
| May 7, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 48 min |
| May 7, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 39 min |
| May 7, 9:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 45 min |
| May 7, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 55 min |
| May 7, 9:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 55 min |
| May 7, 9:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| May 7, 9:40 PM EDT | Tornado Warning | CLE | Ashtabula, Geauga | 30 min |
| May 7, 9:51 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 39 min |
| May 7, 10:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 44 min |
| May 7, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 28 min |
| May 7, 10:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 78 min |
| May 7, 10:16 PM EDT | Tornado Warning | CLE | Trumbull | 29 min |
| May 7, 10:22 PM EDT | Tornado Warning | CLE | Ashland, Medina, Richland, Wayne | 37 min |
| May 7, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 52 min |
| May 7, 10:50 PM EDT | Low Water Advisory | CLE | 21 hr | |
| May 7, 11:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 41 min |
| May 8, 12:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 25 min |
| May 8, 3:55 PM EDT | Freeze Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.